# SDR SIMA201007101

- Difficulty date: March 12, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N835AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145634
- Aircraft time: 18,126 hours, 16,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 74305
- Condition: Failed
- Location: Emergency Lights
- Part time: 10,645 hours, 8,834 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE MAINTENANCE BASE VISIT FOUND THAT THE INTERIOR LIGHTS FAILED TO ILLUMINATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE BATTERY AND CHARGER IAW AMM 33-50-04.  THE OPS CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
